# SDR TWAA9908202

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION WITH POPPED RIVETS AND PILLOWING AT AFT PRESSURE BULKHEAD, STA 996 BETWEEN LONGERON 26L AND 28L.  REMOVED CORROSION PER SPM 6-80-01 AND INSTALLED DOUBLER PER SRM 53-03, FIG 24.
